Posted by: johan | 2009-01-19



i had a by pass 4 x in 2001 sinec then 6 stents. i take lots and lots of tabs. i am also type 2 diabetic. thhe dr gave me tramahexal months ago. since last year i got very tired early mornings and suffer to complete a days work. If i take the tramahexals it give me a boost and i can finish my day with no effort. I know its wrong but its helping me. I want to stop it but know cannot cope without them, you know waht i mean. can i use soemthing else thats maybe not so strong just for me to get over the withdrawl. I cant understand. I manage to get of Ativan months ago and it was very easy.
pls help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


Because of your medical history and the other medication you're taking, you need to be treated under the supervision of your doctor. Best of luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.